# SDR WVER2017071400001

- Difficulty date: July 14, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 34,567 hours, 24,780 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341339
- Condition: Cracked
- Location: Bs 235
- Part time: 34,567 hours, 24,780 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTOR CRACKED BS 235. REPLACED WITH NEW SERVICABLE FRAME IAW SNIEO S65 KCC670-34403, AND SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01, AND 51-42-001-001-A01.
